# SDR CALA0200588

- Difficulty date: December 16, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 51,063 hours, 26,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 727e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.25" CRACK IN L/H FUSELAGE SKIN ABOUT TWO FEET AFT OF EMERGENCY LIGHT, AFT OF LEFT WHEEL WELL, STA 727E, S24L. REPAIRED IAW ECRA 5330-03188.
